Schriftzug: Fachbereich Mathematik 
  UHH > Fakultäten > MIN-Fakultät > Mathematik > Personen > Mathias Trabs   STiNE |  KUS-Portal |  Sitemap Suchen Hilfe there is no english version of this page  

Mathias Trabs

Juniorprofessor für Mathematische Stochastik

Home Research Teaching Short CV

Research

Preprints

  1. On central limit theorems for power variations of the solution to the stochastic heat equation 
    arXiv: 1901.01026 (with Markus Bibinger) 

  2. Paracontrolled distribution approach to stochastic Volterra equations 
    arXiv: 1812.05456 (with David J. Prömel) 

  3. Volatility estimation for stochastic PDEs using high-frequency observations 
    arXiv: 1710.03519 (with Markus Bibinger) 


Publications

You may download preprint versions (arXiv), for the final versions please consult the journals.

  1. Profiting from correlations: Adjusted estimators for categorial data 
    Applied Stochastic Models in Business and Industry, DOI 10.1002/asmb.2452, 2019 (with Tobias Niebuhr) 

  2. Sparse covariance matrix estimation in high-dimensional deconvolution 
    Bernoulli, 25 (3), 1901–1938, 2019 (with Denis Belomestny and Alexandre B. Tsybakov). 

  3. Low-rank diffusion matrix estimation for high-dimensional time-changed Lévy processes 
    Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 54 (3), 1583–1621, 2018 (with Denis Belomestny). 

  4. Bayesian inverse problems with unknown operators 
    Inverse problems, 34 (8), 085001, 2018.

  5. Adaptive confidence bands for Markov chains and diffusions: Estimating the invariant measure and the drift
    ESAIM: Probability and Statistics, 20, 432–462, 2016 (with Jakob Söhl).

  6. Spectral estimation for diffusions with random sampling times 
    Stochastic Processes and their Applications, 126 (10), 2976–3008, 2016 (with Jakub Chorowski). 

  7. Rough differential equations driven by signals in Besov spaces 
    Journal of Differential Equations, 260 (6), 5202–5249, 2016 (with David J. Prömel).

  8. High-frequency Donsker theorems for Lévy measures
    Probability Theory and Related Fields, 164(1), 61-108, 2016 (with Richard Nickl, Jakob Söhl and Markus Reiß).

  9. Adaptive quantile estimation in deconvolution with unknown error distribution
    Bernoulli, 22 (1), 143-192, 2016 (with Itai Dattner and Markus Reiß).

  10. Information bounds for inverse problems with application to deconvolution and Lévy models
    Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 51(4), 1620-1650, 2015.

  11. Quantile estimation for Lévy measures
    Stochastic Processes and their Applications, 125(9), 3484–3521, 2015.

  12. Option calibration of exponential Lévy models: Confidence intervals and empirical results
    Journal of Computational Finance, 18(2), 91-119, 2014 (with Jakob Söhl).
    See also: Documentation of the implementation in R.

  13. On infinitely divisible distributions with polynomially decaying characteristic functions
    Statistics & Probability Letters, 94, 56-62, 2014.

  14. Calibration of self-decomposable Lévy models
    Bernoulli, 20(1), 109–140, 2014.

  15. A uniform central limit theorem and efficiency for deconvolution estimators
    Electronic Journal of Statistics, 6, 2486-2518, 2012 (with Jakob Söhl).


Theses


 
  Seitenanfang  Impressum 2019-06-25, Mathias Trabs